World

FAKE Adderall with fentanyl warning as one student dies and two others are hospitalized

THREE Ohio State University students overdosed on fake Adderall, resulting in the death of one of them.

Columbus Fire paramedics responded to an off-campus residence following a report of three drug overdoses.

The university had earlier that day sent out a warning about fentanyl-laced drugs

1

The university had earlier that day sent out a warning about fentanyl-laced drugs

The students – who have yet to be identified by the school – were taken to a hospital.

Two were in critical condition, one eventually died, and the other was in stable condition, according to the Columbus Dispatch.

The university is currently holding spring exams for classes and Adderall is known as a popular “study drug”.

OSU President Kristina Johnson urged students to heed an alert regarding counterfeit Adderall pills sent out earlier that day by the university’s Office of Student Life.

Everything you need to know about the NFL's drug-related PED policy
Warning against daily intake of common medications that can cause internal bleeding

The statement read, in part, “While we strongly discourage substance abuse of any kind, if you or someone you know is interested in experimenting with drugs… consider confidentially obtaining a free naloxone kit or fentanyl test strips… “

The statement alerts students that overdose can occur “in just one use” and how “unexpected contaminants” can cause an unsafe interaction with alcohol.

Fentanyl overdoses are becoming increasingly common.

In April, federal authorities issued a warning of an unprecedented nationwide spike in fentanyl-related overdose deaths.

The US Drug Enforcement Administration sounded the alarm after fentanyl-laced drugs caused multiple drug overdoses in American cities, killing 29 people within a week.

In a press release issuing the alert, DEA Administrator Anne Milgram offered federal agency assistance to law enforcement agencies tasked with responding to these overdoses.

“Fentanyl is killing Americans at an unprecedented rate,” Milgram said.

“Already this year, numerous mass overdoses have resulted in dozens of overdoses and deaths.”

Mass overdoses occur when there are three or more overdoses in close proximity to each other, like this one at OSU.

We pay for your stories!

Do you have a story for The US Sun team?

https://www.the-sun.com/news/5278783/warning-adderall-laced-fentanyl-student-dies-two-hospitalized/ FAKE Adderall with fentanyl warning as one student dies and two others are hospitalized

DevanCole

Daily Nation Today is an automatic aggregator of the all world’s media. In each content, the hyperlink to the primary source is specified. All trademarks belong to their rightful owners, all materials to their authors. If you are the owner of the content and do not want us to publish your materials, please contact us by email – admin@dailynationtoday.com. The content will be deleted within 24 hours.

Related Articles

Back to top button